advertisement
Question
Posted by: Refiloe | 2012-07-25

Bleeding unneccessarily

Three weeks back i was diagnosed with severe hypertension where my Dr decided to put me on chronic with my medical aid and im now taking Fedaloc and Amiloretic HS once daily and my problem is yesterday i had a burst which it was a blood coming out of my vagina and it happened that time and stopped and this morning it happened again coming out of my nose.

I am wondering if this usualy happens to people suffering from hypertension or maybe am i developing a kind of painless problem that i dont know.Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes, a very sensible question but one you should direct to Cyberdoc or Gynaedoc. And you should probably at least visit your GP for a proper examination and assessment. These are not just minor things and don't just happen to people with hypertension, under normal circumstances.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2012-07-25

You should post this question to CyberDoc or GynaeDoc.

Reply to Maria
Posted by: cybershrink | 2012-07-25

Yes, a very sensible question but one you should direct to Cyberdoc or Gynaedoc. And you should probably at least visit your GP for a proper examination and assessment. These are not just minor things and don't just happen to people with hypertension, under normal circumstances.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement